# SDR 04FDEA02589

- Difficulty date: August 31, 2004
- Submitted: September 3, 2004
- Operation: Air carrier
- Aircraft: N578FE
- Make and model: Doug MD-11F
- Aircraft serial: 48458
- Aircraft time: 34,367 hours, 9,652 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: AGA75171
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK, LT SIDE STA Y= 6-90 TO STA Y= 1130 LONGERON 13L FOUND CRACKED.  MAIN DECK, LEFT SIDE STA Y= 6-90 TO STA Y= 1130 LONGERON 13L CUT AND REMOVED PER SRM 51-31-01 VOLUME II.  LONGERON SPLICE FABRICATED PER SRM 53-10-00 TYPE 1   VOLUME I.  REPAIR PARTS AND EXISTING SPLICE INSTALLED PER SRM 53-10-00 TYPE 1 VOLUME I AND SRM 51-33-01 VOLUME II.
